MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) RIGHT 10 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 3.5 mm hex head screw 3.2 mm diameter 33 mm length, catalog#: 00590103533, lot#: 64607342.All poly patella cemented 32 mm diameter, catalog#: 42540000032, lot#: 64561103.Femur cemented cruciate retaining (cr) narrow right size 10, catalog#: 42502006802, lot#: 64388570.Tibia cemented 5 degree stemmed right size f, catalog#: 42532007502, lot#: 64462369.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right knee revision procedure approximately four months post-implantation due to snapping and popping noises.Upon inspection one half of poly locking mechanism, medial, was crushed while lateral portion looked normal and had been engaged.No further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: h2; h3; h6.Reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.It was reported that when the articular surface was removed, the medial side of the locking mechanism looked crushed which would point towards incorrect surgical technique as the articular surface was probably not correctly seated upon insertion.However, without pictures or the return of the product no conclusions can be made.Therefore, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE FIXED BEARING CRUCIATE RETAINING (CR) RIGHT 10 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10194482
Report Number0002648920-2020-00310
Device Sequence Number19473221
Product Code JWH
UDI-Device Identifier00889024239692
UDI-Public(01)00889024239692(17)270831(10)64516247
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42521000510
Device Lot Number64516247
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;